# SDR SWIA202053573

- Difficulty date: September 15, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT FLOOR SILL BETWEEN FS 409.00+32 TO 409.00+48, AREAS MARKED.  C-CHECK RO 10/20/2020.  BLENDED TO REMOVE THE CORROSION ON LT FLOOR SILL BETWEEN FS 409.00+32 TO 409.00+48, REF CRJ-200 SRM.  EVALUATED AND FOUND TO BE OUT OF LIMITS.  SUBMITTED TO ENGINEERING AND RECIEVED MHI RJ REO.  ALL STEPS COMPLIED WITH.
